# SDR CA010906014

- Difficulty date: August 10, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 62,385 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T17102SP
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ARRIVAL FOUND RT INBOARD LEADING FLAP HINGE FAIRING DAMAGED. DAMAGE APPEARED TO BE FROM MISSING MID SPAR FUSE PIN ACCESS PANEL LT SIDE OF RT ENGINE PYLON. LEADING EDGE FLAP HINGE FAIRING AND MID SPAR ACCESS PANEL REPLACED.
